# SDR DL78K030797

- Difficulty date: August 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 4,579 hours, 5,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT OVERWING ESCAPE HATCH EXIT LIGHT INOP.  REPLACED POWER SUPPLY.
